PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2018 | 72 | 2 |
Tytuł artykułu

Products of Toeplitz and Hankel operators on the Bergman space in the polydisk

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we obtain a condition for analytic square integrable functions \(f,g\) which guarantees the boundedness of products of the Toeplitz operators \(T_fT_{\bar g}\) densely defined on the Bergman space in the polydisk. An analogous condition for the products of the Hankel operators \(H_fH^*_g\) is also given.
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Opis fizyczny
Daty
wydano
2018
online
2018-12-22
Twórcy
Bibliografia
  • Gonessa, J., Sheba, B., Toeplitz products on the vector weighted Bergman spaces, Acta Sci. Math. (Szeged) 80 (3-4) (2014), 511-530.
  • Lu, Y., Liu, C., Toeplitz and Hankel products on Bergman spaces of the unit ball, Chin. Ann. Math. Ser. B 30 (3) (2009), 293-310.
  • Lu, Y., Shang, S., Bounded Hankel products on the Bergman space of the polydisk, Canad. J. Math. 61 (1) (2009), 190-204.
  • Miao, J., Bounded Toeplitz products on the weighted Bergman spaces of the unit ball, J. Math. Anal. Appl. 346 (1) (2008), 305-313.
  • Michalska, M., Sobolewski, P., Bounded Toeplitz and Hankel products on the weighted Bergman spaces of the unit ball, J. Aust. Math. Soc. 99 (2) (2015), 237-249.
  • Nazarov, F., A counter-example to Sarason’s conjecture, preprint. Available at http://www.math.msu.edu/~fedja/prepr.html.
  • Pott, S., Strouse, E., Products of Toeplitz operators on the Bergman spaces \(A^2\), Algebra i Analiz 18 (1) (2006), 144-161 (English transl. in St. Petersburg Math. J. 18 (1) (2007), 105-118).
  • Stroethoff, K., Zheng, D., Toeplitz and Hankel operators on Bergman spaces, Trans. Amer. Math. Soc. 329 (2) (1992), 773-794.
  • Stroethoff, K., Zheng, D., Products of Hankel and Toeplitz operators on the Bergman space, J. Funct. Anal. 169 (1) (1999), 289-313.
  • Stroethoff, K., Zheng, D., Invertible Toeplitz products, J. Funct. Anal. 195 (1) (2002), 48-70.
  • Stroethoff, K., Zheng, D., Bounded Toeplitz products on the Bergman space of the polydisk, J. Math. Anal. Appl. 278 (1) (2003), 125-135.
  • Stroethoff, K., Zheng, D., Bounded Toeplitz products on Bergman spaces of the unit ball, J. Math. Anal. Appl. 325 (1) (2007), 114-129.
  • Stroethoff, K., Zheng, D., Bounded Toeplitz products on weighted Bergman spaces, J. Operator Theory 59 (2) (2008), 277-308.
  • Hedenmalm, H., Korenblum, B., Zhu, K., Theory of Bergman Spaces, Springer-Verlag, New York, 2000.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2018_72_2_57
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.